Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 25, NWS Norman, OK

May 5, 2007Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at May 5, 2007, 7:40 PM CDT for Roger Mills County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2007, 7:40 PM CDT (00:40 UTC)
Expired
May 5, 2007, 8:15 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Roger Mills County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 12:15 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3236 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 060042
TOROUN
OKC129-060115-
/O.NEW.KOUN.TO.W.0025.070506T0040Z-070506T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
740 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 815 PM CDT

* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO JUST EAST OF  
  REYDON...MOVING NORTHEAST AT 25 MPH. ANOTHER TORNADIC STORM IS
  LOCATED SOUTH OF SWEETWATER IN BECKHAM COUNTY THAT WILL EVENTUALLY 
  MOVE INTO ROGER MILLS COUNTY.

* LOCATIONS IN THE WARNING INCLUDE CRAWFORD...REYDON AND ROLL.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3564 9994 3561 9985 3585 9959 3595 9980

$$

..SPEG.
1 follow-up statement
000 
WWUS54 KOUN 060103
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT SAT MAY 5 2007

OKC129-060115-
/O.CON.KOUN.TO.W.0025.000000T0000Z-070506T0115Z/
ROGER MILLS OK-
803 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR ROGER
MILLS COUNTY...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED TWO 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO...NEAR ROLL AND 
17 MILES SOUTHWEST OF CHEYENNE. THESE STORMS ARE MOVING NORTHEAST AT 
30 MPH. HAIL TO THE SIZE OF BASEBALLS AND WINDS OF 70 MPH ARE ALSO 
LIKELY.

* LOCATIONS IN THE WARNING INCLUDE CHEYENNE...CRAWFORD...DEMPSEY...
  ROLL AND STRONG CITY.

LAT...LON 3542 9997 3543 9958 3580 9947 3595 9982

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 5, 2:48 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, May 5, 2:48 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CDT SAT MAY 5 2007

.SHORT TERM...
POTENTIALLY SIGNIFICANT SEVERE OUTBREAK IN PROGRESS WITH HIGHER-END
POTENTIAL FROM NW OK NORTHWARD THROUGH THIS EVENING. STRENGTHENING
SW FLOW ALOFT CURRENTLY PROVIDING STRONG DEEP-LAYER SHEAR IN REGION
OF VERY UNSTABLE AIRMASS /CAPES 3000-5000 J/KG/ AHEAD OF DRYLINE.
UPPER FLOW EXPECTED TO BACK SOME IN RESPONSE TO DIGGING TROF
DROPPING INTO AZ/NM TONIGHT... WHICH WILL LIKELY LIMIT THE
EASTWARD PROGRESS OF STORMS OFF THE DRYLINE OVERNIGHT. HIGHER POPS
THUS ARE CONFINED TO W PARTS OF THE CWA... AND ESPECIALLY NW OK.
BACKED UPPER FLOW ALSO WILL LEAD TO ANVIL SEEDING OF DOWNWIND
STORMS BASED ON CURRENT ORIENTATION OF CORES ALONG THE DRYLINE.
STORMS LIKELY TO INITIATE FARTHER S DOWN THE DRYLINE INTO OR
THROUGH W TX... EVENTUALLY AFFECTING SW OK AND OUR N TX ZONES.
WEAKER FORCING ALOFT AND LESS DEEP-LAYER SHEAR MAY KEEP THE MORE
SOUTHERN STORMS RELATIVELY ISOLATED. THIS ALONG WITH MORE VEERED
UPPER FLOW RAISES CONCERNS THAT STORMS FARTHER S WILL HAVE EQUAL
OR GREATER TORNADIC SUPERCELL POTENTIAL THAN THE ONES FROM N OK
NORTHWARD.

LIMITED COVERAGE OF STORMS FARTHER S AND E TONIGHT MAY LEAD TO
ANOTHER SETUP FOR SIGNIFICANT SEVERE ON SUNDAY FARTHER S AND E
TOWARD MIDDLE THIRD OF OK AND SW INTO N TX. MLCAPES NOT EXPECTED TO BE
AS EXTREME AS THOSE OBSERVED TODAY - WITH 1000-2000 J/KG MORE
LIKELY. DRYLINE WILL SLOSH BACK W TONIGHT AND WILL BE IN PLACE FOR
ANOTHER ROUND OF STORMS ON SUNDAY... ALONG WITH GREATER POTENTIAL
FOR CONVECTION TO BREAK OUT IN THE MOIST SECTOR E OF THE DRYLINE.
DESPITE BACKED UPPER FLOW EXPECTED... LOW LEVELS ALSO ARE
FORECAST TO BE SUFFICIENTLY BACKED TO PROVIDE AMPLE SHEAR FOR
POTENTIAL SUPERCELLS. HARD TO PINPOINT RELATIVE GREATER RISK AREAS
ON SUNDAY AT THIS TIME DUE TO UNCERTAINTIES REGARDING EVOLUTION
OF CONVECTION THIS EVENING/OVERNIGHT. 24

.LONG TERM...
S END OF WESTERN TROF LIKELY TO BE SLOW IN COMING OUT AS
CUTOFF DEVELOPS OFF SE COAST AND UPSTREAM PATTERN BECOMES BLOCKED.
TIMING DIFFERENCES PERSIST AMONG MODELS BUT MORE BLOCKY PATTERN
ARGUES FOR SLOWING DOWN THE EASTWARD PROGRESSION OF THIS SYSTEM.
POPS THUS ARE EXTENDED INTO THU. ALTHOUGH SEVERE POTENTIAL MAY BE
RELATIVELY LIMITED DURING THE MEDIUM RANGE... LONG-TERM POTENTIAL
FOR FLOODING WILL INCREASE ON MULTIPLE TEMPORAL/SPATIAL SCALES
DURING THE WEEK DUE TO ANTECEDENT WET GROUND AND PROLONGED
POTENTIAL FOR DEEP CONVECTION. OVERALL MEDIUM-RANGE MODEL TRENDS
ARE TO BRING RIDGING INTO THE S PLAINS BY FRI-SAT... THUS WARMER
WITH LOWER POPS. MAX/MIN TEMPERATURE GRIDS ARE BASED HEAVILY ON
MEX MOS GUIDANCE. 24

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  85  69  80  65 /  20  30  50  60
HOBART OK         85  67  83  63 /  30  40  60  60
WICHITA FALLS TX  88  71  84  68 /  20  30  50  60
GAGE OK           84  62  80  58 /  40  60  60  50
PONCA CITY OK     83  70  82  67 /  20  40  50  70
DURANT OK         84  70  85  68 /  10  20  40  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/24
Hazardous weather outlook, May 5, 12:00 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT MAY 5 2007

OKZ004>048-050>052-TXZ083>090-061200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHWEST OKLAHOMA. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS MUCH OF THE REST OF CENTRAL AND WESTERN
OKLAHOMA... AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM CHEROKEE TO CHEYENNE
OKLAHOMA. THE SLIGHT RISK SURROUNDS THE MODERATE RISK AND IS
NORTHWEST OF A LINE FROM CUSHING... TO DUNCAN... TO NORMAN... TO
ARCHER CITY.

TIMING...
ALTHOUGH SEVERE WEATHER WILL BE POSSIBLE AT ANYTIME FROM NOW THROUGH
EARLY SUNDAY MORNING... THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORMS WILL BE FROM 3 PM THROUGH EARLY SUNDAY MORNING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY SUNDAY MORNING.

IMPACTS...
HAIL UP TO THE SIZE OF BASEBALLS... WINDS TO 70 MPH... AND TORNADOES
WILL BE POSSIBLE.

DISCUSSION...
THE DRYLINE WILL CONTINUE TO MOVE EAST THIS AFTERNOON TO NEAR THE
WESTERN OKLAHOMA BORDER. SEVERAL DISTURBANCES ROTATING AROUND AN
UPPER LOW LOCATED NEAR THE FOUR CORNERS AREA WILL MOVE INTO THE
PLAINS STATES THIS AFTERNOON AND TONIGHT... WITH THE SECOND
DISTURBANCE MOST LIKELY AFFECTING THE AREA TONIGHT. THE ATMOSPHERE
EAST OF THE DRYLINE WILL ONCE AGAIN BE VERY UNSTABLE. CONVERGENCE
ALONG THE DRYLINE AND SURFACE HEATING WILL BE SUFFICIENT TO OVERCOME
A CAP LATE THIS AFTERNOON INTO THIS EVENING. THE CONVECTION WILL
LIKELY DEVELOP NEAR THE DRYLINE AND MOVE ACROSS PARTS OF WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS. THE HIGH INSTABILITY AND
SIGNIFICANT WIND SHEAR WILL LEAD TO SEVERE STORMS IN THE FORM OF
SUPERCELLS THIS AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING LARGE HAIL... STRONG WINDS... AND TORNADOES.

THUNDERSTORMS WILL BE MORE LIKELY LATER TONIGHT AS THE SECOND UPPER
DISTURBANCE MOVES INTO THE REGION AND INTERACTS WITH THE DRYLINE
PROVIDING ADDITIONAL LIFT TO THE AREA. INSTABILITY AND SHEAR WILL
CONTINUE TO BE SUFFICIENT FOR SEVERE STORMS OVERNIGHT. HOWEVER...
THE STORMS MAY DEVELOP INTO ONE OR MORE COMPLEXES WITH LARGE HAIL
AND DAMAGING STRAIGHT LINE WINDS THE LARGER CONCERN. THE CAP WILL BE
STRONGER FARTHER EAST WHICH MAY CAUSE STORMS TO WEAKEN. HOWEVER... A
STRENGTHENING LOW LEVEL JET WILL LIKELY HELP MAINTAIN THUNDERSTORM
DEVELOPMENT IN THE AREA OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG SOUTHERLY WINDS WILL CAUSE SOME DIFFICULTIES FOR BOATERS ON
THE LARGER LAKES... AND MAY MAKE DRIVING DIFFICULT ON EAST-WEST
HIGHWAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY ACROSS
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. A COLD FRONT WILL MOVE INTO
THE AREA SUNDAY. THIS FRONT ALONG WITH THE DRYLINE AND ANY OUTFLOW
BOUNDARIES WILL PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY.
THESE STORMS MAY ALSO BECOME SEVERE SUNDAY.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE MONDAY THROUGH THURSDAY.
HOWEVER... THE POTENTIAL FOR SEVERE STORMS WILL DECREASE WITH THE
POSSIBILITY OF WIDESPREAD HEAVY RAIN INCREASING WHICH MAY LEAD TO
FLOODING.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

MAXWELL/BRANICK

In the hours before

Special weather statement, May 5, 5:00 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT SAT MAY 5 2007

OKZ004-052215-
HARPER OK-
500 PM CDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF BUFFALO AT 500 PM
CDT...MOVING NORTH AT 30 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN HARPER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.
Special weather statement, May 5, 5:52 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
552 PM CDT SAT MAY 5 2007

OKZ004-009-052310-
HARPER OK-ELLIS OK-
552 PM CDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF CATESBY AT 552 PM
CDT...MOVING NORTH AT 35 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN ELLIS AND HARPER COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, May 5, 6:13 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             LAVERNE                 36.71N 99.90W
05/05/2007  E0.88 INCH       HARPER             OK   CO-OP OBSERVER

&&

SMITH
Special weather statement, May 5, 6:48 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT SAT MAY 5 2007

OKZ014-021-060000-
ROGER MILLS OK-BECKHAM OK-
648 PM CDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF SWEETWATER AT
648 PM CDT...MOVING NORTH AT 40 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN BECKHAM AND ROGER MILLS COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

..SPEG.
Special weather statement, May 5, 7:06 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT SAT MAY 5 2007

OKZ021-060015-
BECKHAM OK-
706 PM CDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED IN THE TEXAS PANHANDLE 3 MILES
SOUTH OF TEXOLA AT 706 PM CDT. THE STORM IS MOVING NORTHEAST AT 25
MPH. SMALL HAIL AND LIGHTNING WILL OCCUR IN WESTERN BECKHAM COUNTY.
IF THE STORM MAINTAINS ITS STRENGTH AND MOVEMENT A WARNING MAY BE
REQUIRED BEFORE 730 PM.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Local storm report, May 5, 7:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             LAVERNE                 36.71N 99.90W
05/05/2007  E1.00 INCH       HARPER             OK   TRAINED SPOTTER

            RELAYED FROM WFO/AMA

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward41 min
May 5, 7:16 PM CDTSevere Thunderstorm WarningOUNBeckham44 min
May 5, 7:24 PM CDTTornado WarningOUNBeckham36 min
May 5, 7:28 PM CDTSevere Thunderstorm WarningOUNRoger Mills47 min
May 5, 7:34 PM CDTTornado WarningOUNWoodward26 min
May 5, 7:51 PM CDTSevere Thunderstorm WarningOUNEllis39 min
May 5, 7:54 PM CDTTornado WarningOUNWoodward51 min
May 5, 8:00 PM CDTTornado WarningOUNBeckham30 min
May 5, 8:06 PM CDTTornado WarningOUNEllis24 min
May 5, 8:09 PM CDTTornado WarningOUNRoger Mills36 min
May 5, 8:23 PM CDTTornado WarningOUNEllis52 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningOUNHarper50 min
May 5, 8:38 PM CDTTornado WarningOUNRoger Mills52 min
May 5, 9:15 PM CDTTornado WarningOUNEllis, Woodward60 min
May 5, 9:25 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 10:11 PM CDTTornado WarningOUNEllis34 min
May 5, 10:30 PM CDTTornado WarningOUNDewey45 min
May 5, 10:55 PM CDTTornado WarningOUNWoodward50 min
May 5, 11:39 PM CDTTornado WarningOUNWoodward36 min
May 6, 12:38 AM CDTSevere Thunderstorm WarningOUNHarper52 min
May 6, 1:52 AM CDTSevere Thunderstorm WarningOUNHarper38 min
May 6, 2:14 AM CDTSevere Thunderstorm WarningOUNEllis46 min
May 6, 2:28 AM CDTSevere Thunderstorm WarningOUNHarper, Woods47 min
May 6, 5:00 AM CDTSevere Thunderstorm WarningOUNRoger Mills45 min
May 6, 5:45 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
May 6, 6:18 AM CDTSevere Thunderstorm WarningOUNBeckham42 min
May 6, 6:25 AM CDTSevere Thunderstorm WarningOUNDewey, Woodward50 min
May 6, 6:57 AM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
May 6, 8:15 AM CDTSevere Thunderstorm WarningOUNWoodward30 min
May 6, 8:33 AM CDTSevere Thunderstorm WarningOUNMajor, Woods42 min
May 6, 8:49 AM CDTTornado WarningOUNMajor, Woods26 min
May 6, 9:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 6, 9:31 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey59 min
May 6, 9:45 AM CDTSevere Thunderstorm WarningOUNWoodward45 min
May 6, 9:59 AM CDTSevere Thunderstorm WarningOUNAlfalfa16 min
May 6, 10:08 AM CDTSevere Thunderstorm WarningOUNMajor, Woods52 min
May 6, 12:29 PM CDTSevere Thunderstorm WarningOUNHarper32 min
May 6, 1:33 PM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
May 6, 1:42 PM CDTSevere Thunderstorm WarningOUNBeckham33 min
May 6, 1:52 PM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 6, 2:06 PM CDTTornado WarningOUNWoodward24 min
May 6, 2:11 PM CDTSevere Thunderstorm WarningOUNHarmon49 min
May 6, 2:28 PM CDTTornado WarningOUNWoodward17 min
May 6, 2:32 PM CDTSevere Thunderstorm WarningOUNRoger Mills43 min
May 6, 2:40 PM CDTSevere Thunderstorm WarningOUNEllis35 min
May 6, 2:45 PM CDTTornado WarningOUNWoodward45 min
May 6, 2:56 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:06 PM CDTTornado WarningOUNWoods24 min
May 6, 3:14 PM CDTSevere Thunderstorm WarningOUNRoger Mills46 min
May 6, 3:15 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 3:26 PM CDTSevere Thunderstorm WarningOUNWoodward49 min
May 6, 3:30 PM CDTSevere Thunderstorm WarningOUNWoods30 min
May 6, 3:36 PM CDTTornado WarningOUNWoods39 min
May 6, 3:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:46 PM CDTSevere Thunderstorm WarningOUNEllis44 min
May 6, 4:06 PM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
May 6, 4:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon51 min
May 6, 4:31 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward44 min
May 6, 4:44 PM CDTSevere Thunderstorm WarningOUNRoger Mills31 min
May 6, 5:06 PM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more25 hr
May 6, 5:12 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon63 min
May 6, 5:42 PM CDTSevere Thunderstorm WarningOUNBeckham63 min
May 6, 6:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Harmon49 min
May 6, 6:19 PM CDTSevere Thunderstorm WarningOUNCuster41 min
May 6, 6:30 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 6:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita51 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.